# SDR QMLA2016070516071

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N919WM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0329
- Aircraft time: 7,487 hours, 24,890 cycles
- Engine: Pwa PW206B
- Engine time: 6,762 hours, 7,141 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

THE PILOT NOTICED ON TAKE OFF FROM THE BASE, A RAW FUEL ODOR IN THE FLIGHT DECK.  CONFIRMED THE ODOR WAS IN THE CABIN AREA AS WELL. RETURNED TO BASE.  UPON INSPECTION BY PILOT, CHECKED THE FUEL CAP AND ANY LEAKS AROUND, UNDERNEATH OR ON THE ENGINE DECKS WITH NO VISABLE LEAK. THE ODOR WAS GREATER IN THE AFT CABIN AREA AFTER SHUTDOWN.  THE MECHANIC INSPECTED THE AIRCRAFT, BOTH ENGINES, EQUIPMENT PLATES AND FUEL CAP. NO DEFECTS WERE NOTED.  PILOT AND MECHANIC PERFORMED A FLIGHT TEST CHECK WITH NO ODORS NOTED DURING OR AFTER THE FLIGHT IN COCKPIT OR AFT CABIN. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
